# SDR CA141002001

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: JCD1N
- Condition: Burned
- Location: Blower
- Part time: 2,900 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING AN UNRELATED AUTO HEAT SNAG, THE MAINTENANCE CREW DISCOVERED THE FORWARD BLOWER RELAY P/N JC-D1N (K136) IN AN OVERHEAT CONDITION. THE RELAY APPEARED BURNT AND WELDED SHUT. THE SOCKET IS ALSO IN POOR CONDITION. THE LOCATION OF THIS RELAY IS IN A HIGH TRAFFIC AREA, JUST PRIOR TO ENTERING THE COCKPIT.
